Note: Mumsnet has not checked the knowledge, experience or professional qualifications of anyone posting on Mumsnet Talk, so this is not necessarily the best place to seek help if you're feeling seriously distressed or suicidal. Mumsnet cannot be held responsible for any advice given on the site. If you need help urgently, please see our mental health web guide which can point you to expert advice and support.

Chlorpromazine / other anti psychotics

(2 Posts)
SnowyMouse England Sat 14-Dec-13 20:40:46

Hi Artemisia I don't know if that is a side effect, but I know some people with bipolar symptoms don't like taking drugs that make them lose their highs.

ArtemisiaofCaria Sat 14-Dec-13 20:32:07

Does anyone experience depression as a side effect? I'm feeling low, rationally and not-agitated, just started on a new higher dose. It's horrible, I want to excitement and self-assuredness back.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now